# SDR SWAA2023092102963

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 9,744 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK AND CHARGER FOR RIGHT AFT SERVICE DOOR IAW M/M 33-51-06
